Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Cause Intestine Problems

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

intestinal problems of hiv pts.

This is a comment to those who have intestinal problems. I believe that the diet is extremely important in combating many of the problems of nausea and intestinal illness. It is extremely important, in my opinion, to completely eliminate any form...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Thanks for providing your experience on the subject of gut problems in HIV+ persons. KH... Read more »

Stomach and Intestine friendly HIV Meds

I was diagnosed with HIV in 1991 and started HIV Medications in 1997. In the last year, I've... Read more »

Abnormal bowel function/ intestinal swelling

For the last year , I have had abnormal bowel function w/ elimination problems. My stools are... Read more »
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
U.S. Health Resources and Services Administration

A Clinical Guide to Supportive and Palliative Care for HIV/AIDS

Introduction Gastrointestinal (GI) and hepatobiliary symptoms are ubiquitous in HIV disease. It is estimated that up to 93% of patients will have significant GI symptoms at some point during the course of their HIV illness. 1 Further, as HIV... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
Canadian AIDS Treatment Information Exchange

Cancers, Liver Failure and Other Problems Now Leading Causes of Death in Swiss HIV Study

The hallmark of AIDS is an array of life-threatening infections and cancers. Fortunately, with the arrival of potent combination anti-HIV therapy (commonly called ART or HAART) in most high-income countries in 1996, deaths due to AIDS-related causes... Read more »
Connect With Others

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months and months....i'm... Read more »

Weird Sleeplessness Problem hiv related?

Posted by Anonymous
Hi, all. I have seen recent posts from some people regarding sleeping problems. I have had the same thing for the past 8 months and have written it off to stress. However, it has become particularly severe now, and I wonder if hiv infection might... Read more »

Problems with HIV Science

Posted by Anonymous, 3 Replies
By Matthew Irwin, MD

The author, a family practice physician in Washington, DC, reviews the evidence that has led him to the conclusion that the HIV=AIDS hypothesis is fundamentally flawed.


Disagreement about HIV's role in causing AIDS has been... Read more »

I hope my throat problem is anxiety not HIV

Posted by Anonymous, 3 Replies
I have been worrying sick about HIV, but I havent had any kind of sex, shared needles, or had a transfusion. My throat feels life the sides rub together when I swallow. If I drink milk or water it helps go away for a while. It is not the "lump in... Read more »